# SDR 2013FA0000425

- Difficulty date: May 1, 2013
- Submitted: July 30, 2013
- Operation: General aviation
- Aircraft: N216WA
- Make and model: Cessna 421A
- Aircraft serial: 421A0032
- Aircraft time: 3,700 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: NAS464414
- Condition: Sheared
- Location: Zone 700
- Part time: 200 hours
- Component: Strut, Cessna
- Component part number: 50941025
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR COLLAPSED ON LANDING ROLLOUT, PIC ADVISED 3 GREENS ON APPROACH, NORMAL LANDING UNTIL ACFT SETTLED ON GEAR AND LT SIDE COLLAPSED.  WINDS LIGHT.  ACFT PULLED LEFT INTO GRASS AND STRUCK LIGHTS AND POLE.  LEFT ENGINE PROP SHOWS CURLED TIPS DUE TO GROUND STRIKE AND SUBSTANTIAL DAMAGE TO LT WING.  INVESTIGATION FOUND LT MAIN GEAR BELLCRANK PIVOT BOLT SHEARED CAUSING THE FAILURE OF THE FORWARD CLEVIS EAR ON LT MAIN GEAR TRUNION AND LOWER CLEVIS EAR OF THE BELLCRANK ARM.  THIS IS A REPEAT PROBLEM FOR THE LT MAIN ON THIS ACFT.  SAME BOLT SHEARED AND WAS REPLACED IN 6/2006. SEE SDR 2003062700332. THE ACFT HAD LESS THAN 200 FH SINCE THE REPEAT PROBLEM.  SUGGEST MFG REQUIRE SID 32-10-03 TO BE ACCOMPLISHED ON AN ANNUAL BASIS AND EXPAND IT OT INCLUDE A RIG CHECK.
